# SDR MASA2016051812680

- Difficulty date: December 13, 2015
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N86312
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000432
- Aircraft time: 2,823 hours, 1,664 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT LT PASSENGER DOOR SLIDE DEPLOYED.	REPLACED SLIDE.
